VOL. 48 · NO. 3 | 2018
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 48 (3), (2018)
No abstract available
Articles
Ulrich Albrecht
Rocky Mountain J. Math. 48 (3), 703-727, (2018) DOI: 10.1216/RMJ-2018-48-3-703
KEYWORDS: Valuated groups, endomorphism rings, preabelian categories, 20K40, 18G50, 20K30
Saeid Bagheri, Fatemeh Nabaei, Rashid Rezaeii, Karim Samei
Rocky Mountain J. Math. 48 (3), 729-751, (2018) DOI: 10.1216/RMJ-2018-48-3-729
KEYWORDS: Reduction of a graph, reduced graph, Cayley graph, 05C99, 05C25, 05C75, 13A99
Zhibo Cheng, Jingli Ren
Rocky Mountain J. Math. 48 (3), 753-768, (2018) DOI: 10.1216/RMJ-2018-48-3-753
KEYWORDS: second order differential equation, positive periodic solution, attractive-repulsive singularities, Schauder's fixed point theorem, 34B16, 34B18, 34C25
David Cook II, Martina Juhnke-Kubitzke, Satoshi Murai, Eran Nevo
Rocky Mountain J. Math. 48 (3), 769-790, (2018) DOI: 10.1216/RMJ-2018-48-3-769
KEYWORDS: Stanley-Riesner rings, Lefschetz properties, Laman graphs, simplicial polytopes, balanced complexes, 13F55, 52B10
Stuart Day, Ali Taheri
Rocky Mountain J. Math. 48 (3), 791-817, (2018) DOI: 10.1216/RMJ-2018-48-3-791
KEYWORDS: Gegenbauer polynomials, Laplace-Beltrami operator, Funk-Hecke identity, Maclaurin spectral coefficients, energy inequalities, 47B25, 47F05, 33C05, 33C20, 33C45, 47D06, 47E05, 58J35
Timothy Ferdinands, Annette Pilkington
Rocky Mountain J. Math. 48 (3), 819-829, (2018) DOI: 10.1216/RMJ-2018-48-3-819
KEYWORDS: root system, root sums, 17B22, 20F55
Zhen Gao, Min Wang
Rocky Mountain J. Math. 48 (3), 831-843, (2018) DOI: 10.1216/RMJ-2018-48-3-831
KEYWORDS: Green's function, Fractional calculus, nonlocal boundary conditions, 34B15, 34B10
Melih Gocen, Adem Cebeci
Rocky Mountain J. Math. 48 (3), 845-858, (2018) DOI: 10.1216/RMJ-2018-48-3-845
KEYWORDS: periodicity, systems of higher order difference equations, form of the solutions, 39A10
Maliheh Hosseini
Rocky Mountain J. Math. 48 (3), 859-884, (2018) DOI: 10.1216/RMJ-2018-48-3-859
KEYWORDS: Banach function algebra, norm-preserving map, peripheral range, Figà-Talamanca-Herz algebra, Figà-Talamanca-Herz-Lebesgue algebra, Lipschitz algebra, 46J10, 47B48, 47B33
Kaushik Maran, Sai Praneeth Reddy, Dravyansh Sharma, Amitabha Tripathi
Rocky Mountain J. Math. 48 (3), 885-904, (2018) DOI: 10.1216/RMJ-2018-48-3-885
KEYWORDS: $r$-coloring, valid coloring, arithmetic progression, complete residue system, 05D10, 05C55
Qing Meng, Chi-Keung Ng
Rocky Mountain J. Math. 48 (3), 905-912, (2018) DOI: 10.1216/RMJ-2018-48-3-905
KEYWORDS: $C^*$-crossed products, property $T$, strong property $T$, 37A15, 37A25, 46L05, 46L55
Mohammad Naghshinehfard, Foroud Parvaneh
Rocky Mountain J. Math. 48 (3), 913-926, (2018) DOI: 10.1216/RMJ-2018-48-3-913
KEYWORDS: Cyclic graph, genus, crosscap, 05C25, 05C10
Kamel Saoudi
Rocky Mountain J. Math. 48 (3), 927-946, (2018) DOI: 10.1216/RMJ-2018-48-3-927
KEYWORDS: Nehari manifold, fibering map, singular equation, Neumann boundary condition, Weak solution, $p(x)$-Laplace operator, generalized Lebesgue Sobolev spaces, 35J20, 35J60, 35J70, 46E35, 47J10
Sean Sather-Wagstaff, Sandra Spiroff
Rocky Mountain J. Math. 48 (3), 947-965, (2018) DOI: 10.1216/RMJ-2018-48-3-947
KEYWORDS: $S_2$-ifications, graph labeling, monomial ideals, connected components, canonical modules, 05C25, 05C78, 13B22, 13D45, 13J10
Shin Satoh
Rocky Mountain J. Math. 48 (3), 967-879, (2018) DOI: 10.1216/RMJ-2018-48-3-967
KEYWORDS: welded knot, virtual knot, unknoting operation, crossing changes, delta move, sharp move, pass move, 57M25
Sebastian Schleißinger
Rocky Mountain J. Math. 48 (3), 981-1001, (2018) DOI: 10.1216/RMJ-2018-48-3-981
KEYWORDS: Loewner theory, parametric representation, univalent functions, polydisc, support points, 30C45, 32H02
H.M. Srivastava, M.A. Boutiche, M. Rahmani
Rocky Mountain J. Math. 48 (3), 1003-1013, (2018) DOI: 10.1216/RMJ-2018-48-3-1003
KEYWORDS: algorithm, Frobenius-type Eulerian polynomials, tangent numbers, explicit formulas, recurrence relations, Stirling numbers of the first and second kind, Whitney numbers of the second kind, 11B68, 11Y16
Zsolt Tanko
Rocky Mountain J. Math. 48 (3), 1015-1018, (2018) DOI: 10.1216/RMJ-2018-48-3-1015
KEYWORDS: Left regular representation, group von Neumann algebra, Fourier algebra, 22D10, 22D25
Xu Xu, Laiyi Zhu
Rocky Mountain J. Math. 48 (3), 1019-1030, (2018) DOI: 10.1216/RMJ-2018-48-3-1019
KEYWORDS: Orthogonal rational functions, upper half plane, Nevanlinna representation, interpolation, 30C15, 30C20, 41A20, 42C05
Feng-Zhen Zhao
Rocky Mountain J. Math. 48 (3), 1031-1042, (2018) DOI: 10.1216/RMJ-2018-48-3-1031
KEYWORDS: Derangement numbers, Log-convexity, Log-concavity, log-balancedness, 05A20, 11B73, 11B83
Back to Top